# SDR ABXA9500160

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301502
- Condition: Cracked
- Location: Xrs 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE RIGHT WING REAR SPAR CRACKED AT INBOARD LOWER HOLE FOR INBOARD FLAP HINGE.  REPAIRED ANGLE IAW ABX REA D957-10642-SB.
